# SDR IPXA2018100834816

- Difficulty date: September 27, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB0027Y504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE RT WING TE, OTBD AILERON ACTUATOR ATTACH FITTING ON THE REAR SPAR WAS CRACKED.  REMOVED AND REPLACED THE ATTACH FITTING IAW SRM 51-33-01, FIG 2, PARA 6. MINOR.
